# SDR 2000ZZZX258

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N208PC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Part number: CM35753
- Condition: Damaged
- Location: Cabin
- Part time: 600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE TWO AFT MOISTURE DRAINS/SEALS, P/N CM3575-3, WERE FOUND DAMAGED AND TORN AND NOT DOING A PROPER JOB DURING PRESSURIZATION.  FIRST TIME THE DRAIN SEALS HAD BEEN INSPECTED.  SEALS AND RETAINERS WERE REPLACED.
